# SDR USAA920080246

- Difficulty date: January 20, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 67,193 hours, 29,005 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 183N150317
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-11 CHECK - CORROSION ON L HORIZ STAB RIB 12, STAB STA 296.249.  REMOVED AND REPLACED CHORD AT L HORIZ STAB RIB 12, STAB STA 296.249 IAW B757-200 SRM 51-40-02-0G AND BAC DWG 183N1503.
